# SDR DALA2016012000442

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 599-610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER AND LOWER SURFACE BETWEEN X=-54 TO X=-60 FROM BS 599 TO BS 610 AND BS 600 TO BS 604, IN REF ORNRC 78, ZONE 201, SM, CARD 310, ZONE 201.  CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-14.
